# SDR SWAA2022070123798

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 37,504 hours, 22,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED COUNTERSINK FASTENER HOLES. / [01] REPLACED PANEL 193B PER SRM 51-40-02;[02] VERIFIED REPLACE PANEL 193B PER SRM 51-40-02
